# SDR AALA20120708005

- Difficulty date: July 8, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 54,570 hours, 7,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY 2 EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR GALLEY 2 EMERGENCY LIGHT.  OPS CHECK NORMAL.
